Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Pseudomoanas infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Cancer
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   hello
Doctor :   hi
Doctor :  
how can i help you
User :   r u really a doctor?
Doctor :  
User :   ok
User :   i keep going to the emergency room because i have spit up blood and my xrays r coming back negative and the doctor keep telling me I don't have anything serious but I have been having these chest pains for 2 months and sometimes difficulty breathing and mornings i spit up bright green phlegm and yelllow during the day
User :   and i am afraid of lung cancer
Doctor :  
no it is due to infection
User :   why can't they find it yet then?
Doctor :  
and green signifies long time
Doctor :  
most of the time it is caused friendly
User :   ????
Doctor :  
organism turning against
Doctor :  
one of them is pseudomonas
Doctor :  
they stay in our body
User :   so I really dont have to worry about cancer in the lungs
Doctor :  
and suddenly cause diseas
Doctor :  
cancer is always the lost resort
Doctor :  
in any disease
Doctor :  
so can cure it while it is infection
Doctor :  
if left for long time
Doctor :  
can go for any disease
Doctor :  
so dont worry now

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor